# SDR QXEA200301578

- Difficulty date: December 25, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 13,977 hours, 19,986 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 235
- Condition: Failed
- Location: Landing Gear
- Part time: 14,003 hours, 20,068 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2077 - LANDING GEAR INOP CAUTION LIGHT WITH LEFT GEAR DOOR LIGHT WHILE IN CRUISE FLIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE PSEU.  OPERATION CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
